Alert archive / Maine / Small Craft Advisories in 2016

Small Craft Advisory 8, NWS Gray, ME

January 17, 2016

NWS Gray, ME issued this small craft advisory at Jan 17, 2016, 3:03 PM EST. It took effect at Jan 18, 2016, 1:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 17, 2016, 3:03 PM EST (20:03 UTC)
In effect from
Jan 18, 2016, 1:00 PM EST
Expired
Jan 18, 2016, 11:50 AM EST
In force
Issued by
NWS Gray, ME

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Jan 17, 12:32 PM EST, 2 hours 31 minutes earlier.

Area forecast discussion, Jan 17, 12:32 PM EST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
1232 PM EST SUN JAN 17 2016

.SYNOPSIS...
HIGH PRESSURE BUILDS ACROSS THE AREA TODAY. A STORM SYSTEM MOVING
THROUGH THE GREAT LAKES WILL SPREAD SNOW TO THE AREA LATER
TONIGHT AND MONDAY. COLDER AND GUSTY WEST TO NORTHWEST WINDS
TUESDAY AND WEDNESDAY DUE TO A LARGE CANADIAN RIDGE OF HIGH
PRESSURE TO THE WEST AND LOW PRESSURE TO THE EAST. HIGH PRESSURE
CANADIAN HIGH PRESSURE BECOMES CENTERED OVER THE AREA BY FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
12:30 UPDATE: ONLY MINOR CHANGES TO THE FORECAST TO INGEST LATEST
MESONET DATA.

935 AM UPDATE: A DRIER AIRMASS IS PUSHING INTO NORTHERN NEW
ENGLAND FROM THE NW. DEW POINTS ARE CURRENTLY IN THE TEENS AND
LOWER 20S AND WILL CONTINUE DROPPING THROUGHOUT THE DAY. MADE SOME
ADJUSTMENT TO CLOUD COVER AS WELL AS DEW POINTS. OTHERWISE NO
ADJUSTMENTS NEEDED.

OUR NEXT WEATHER MAKER IS ALREADY DEEPENING OFF THE CAROLINAS.
SOME HIGH CLOUDS ASSOCIATED WITH THIS SYSTEM ARE ALREADY REACHING
THE NORTHEAST.

7 AM UPDATE: QUICK UPDATE TO ADJUST TEMPS WHICH ARE RUNNING A
LITTLE WARMER BASED ON LATEST OBS. CLOUDS HAVE CLEARED AS EXPECTED
WITH HIGH CLOUDS TO BEGIN SPILLING ACROSS RIDGE IN A FEW HOURS AS
PER IR SAT IMAGERY. NO OTHER CHANGES AT THIS TIME.

PREVIOUS DISCUSSION: WEAK HIGH PRESSURE BUILDS ACROSS THE AREA
TODAY ALLOWING FOR SOME PARTIAL CLEARING. USED A BLEND OF MODELS
WHICH SHOW HIGH TEMPS TO RANGE FROM THE MID 20S TO MID 30S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
ALL MODELS CONTINUE TO SHOW A VIGOROUS VERTICALLY STACKED UPPER
MID/UPPER LOW DIGGING THROUGH THE GREAT LAKES TONIGHT AND SWINGING
A SIGNIFICANT SHORT WAVE AROUND ITS BASE INTO NEW ENGLAND LATER
TONIGHT INTO MON. THIS WILL CAUSE AN INVERTED TROF (NORLUN)AXIS
TO DEVELOP AND EXTEND FROM OFF THE COAST NORTHWEST INTO SOUTHERN
NEW HAMPSHIRE AND SOUTHERN MAINE. GENERALLY A LIGHT SNOWFALL
EXPECTED ACROSS THE AREA BUT SOMEWHERE ALONG THE AXIS A MODERATE
SNOWFALL MAY OCCUR AND NEEDS TO BE WATCHED FOR HINTS FROM
MESOSCALE MODELS. THESE SYSTEMS ARE CLOSE TO IMPOSSIBLE TO
DETERMINE LOCATION THIS FAR IN ADVANCE TO WHERE THE NARROW FOCUS
OF MODERATE OR EVEN SOMETIMES HEAVY SNOWFALL MAY OCCUR SO FOR NOW
WILL NEED TO DEFER A TIME MUCH CLOSER TO EVENT TO SEE IF ANY
HEADLINES WILL BE NEEDED. GENERALLY LOOKS A 1-3 OR 2-4 INCH
SNOWFALL FOR MOST AREAS LATER TONIGHT AND MON EXCEPT MAYBE ALONG
THE NORLUN AXIS WHERE HIGHER AMOUNTS EXPECTED.

DUE TO COLDER TEMPS PTYPE WILL BE ALL SNOW. USED A BLEND OF
MAV/MET TEMPS FOR TEMP FORECAST.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
THE EXTENDED BEGINS WITH UPPER TROF SWINGING ACROSS NEW ENGLAND.
STRONG CAA WILL COMMENCE...AS CANADIAN HIGH PRES TRIES TO BUILD
INTO THE REGION. BUFKIT FORECAST SOUNDINGS SUGGEST A GUSTY ROUGHLY
24 HOUR PERIOD FROM LATE MON THRU LATE TUE. WELL MIXED LOW LEVELS
WITH A PRETTY UNIFORM WNW WIND FIELD WILL LIKELY BRING SFC WIND
GUSTS AROUND 35 KTS FOR A TIME. WILL HAVE TO WATCH THE STRENGTH OF
CAA AS WE GET CLOSER...AS WIND ADVISORY THOUGH UNLIKELY IS NOT OUT
OF THE QUESTION. COLD...CYCLONIC FLOW WITH RECYCLED MOISTURE WILL
BE ENOUGH TO MAINTAIN UPSLOPE SN SHOWERS IN THE MTNS THRU WED
UNTIL HIGH PRES BUILDS INTO WRN PORTIONS OF THE FORECAST AREA.

A QUIET COUPLE OF DAYS TO END THE WEEK WILL GIVE WAY TO A WEEKEND
FORECAST THAT COULD BE INTERESTING. GLOBAL OPERATIONAL MODEL RUNS
AT 00Z HAVE FAVORED AMPLIFYING ANOTHER SPLIT FLOW S/WV TROF OFF
THE EAST COAST AND BRINGING ATTENDANT SFC LOW JUST S OF NEW
ENGLAND. GRANTED THIS IS DAY 7 AND 8...BUT THERE IS ENSEMBLE
SUPPORT FOR THIS SOLUTION. THERE IS A STRONG SIGNAL FOR LOW PRES
IN THE MEAN SLP ACROSS ALL GLOBAL GUIDANCE. TO VARYING
DEGREES...THE GLOBAL GUIDANCE ALSO SHOW MEAN H5 HEIGHTS DEEPENING
AS THEY APPROACH THE EAST COAST. NOTABLE IS THE 17.00Z ECMWF EPS
CHANGES FROM 16.12Z. THE MEAN SLP FORECAST IS A FARTHER N AND
STRONGER LOW PRES ON THE LATEST RUN...AND THE H5 HEIGHTS NOW
FEATURE A CLOSED LOW EMERGING OFF THE MID ATLANTIC. IT/S A LONG
TIME FOR MODELS TO HOLD SERVE...BUT ROUGHLY 20 PERCENT OF THE
16.12Z ECMWF EPS MEMBERS BROUGHT SIGNIFICANT SNWFL TO A PORTION
OF THE FORECAST AREA...AND THAT NUMBER LIKELY WILL ONLY GROW WITH
THE LATEST RUN. GIVEN THE TIME RANGE...20 TO 30 PERCENT SEEMS LIKE
A GOOD PROBABILITY OF THIS ACTUALLY BECOMING A REALITY. THIS
MATCHES METTLE-MODEL CONSENSUS POP VALUES WELL...SO I SEE NO
REASON TO ALTER THOSE AT THE END OF THE EXTENDED.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
SHORT TERM...
VFR CONDS TODAY. AREAS OF MVFR AND LCL IFR CONDITIONS DEVELOP IN
SNOW AFTER 06Z OVER SOUTHERN AREAS OF NH AND THEN SPREAD NORTHEAST
INTO SOUTHERN MAINE BY 12Z.

LONG TERM...VFR CONDITIONS EXPECTED LATE MON THRU MIDWEEK.
EXCEPTION WILL BE TUE INTO WED INVOF HIE...WHERE UPSLOPE SHSN
LINGER ON COLD...WLY FLOW. THOSE WLY WINDS WILL ALSO BE VERY GUSTY
TUE. GUSTS IN EXCESS OF 35 KTS POSSIBLE AT ALL TERMINALS BEFORE
DIMINISHING WED.

 &&

.MARINE...
SHORT TERM...SEAS CONTINUE 5-7 FT OVER THE OUTER WATERS WHILE
WINDS HAVE BECOME LIGHT. WILL CHANGE THE SCA TO A SCA DUE TO
HAZARDOUS SEAS THROUGH NOON WHICH BY THEN SEAS SHOULD SUBSIDE.

WINDS WILL INCREASE LATER MON AFTERNOON TO NEAR GALE FORCE AS THE
SURFACE/UPPER TROF AXIS EXITS ALLOWING A STRONG NORTHWEST PRESSURE
GRADIENT TO DEVELOP.

LONG TERM...UPPER TROF CROSSES THE WATERS LATE MON...AND STRONG
CAA SETS UP. GALES LOOK LIKELY FOR ALL WATERS TUE INTO WED...WITH
A LOW CHANCE FOR WIND GUSTS TO NEAR STORM FORCE ON THE OUTER
WATERS. WINDS AND SEAS GRADUALLY DIMINISH THU AND FRI.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

NEAR TERM...HANES
SHORT TERM...MARINE
LONG TERM...LEGRO
Hazardous weather outlook, Jan 17, 3:56 AM EST, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
356 AM EST SUN JAN 17 2016

MEZ007>009-012>014-018>028-NHZ001>015-180900-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH-
356 AM EST SUN JAN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A LARGE STORM WILL PASS WELL TO THE EAST OF NEW ENGLAND SUNDAY
NIGHT INTO MONDAY. IN THE MEANTIME...AN INVERTED TROUGH WILL BE
SITUATED OVER MAINE AND NEW HAMPSHIRE.

CONFIDENCE LEVELS ARE HIGH THAT MANY AREAS WILL RECEIVE LIGHT
ACCUMULATIONS OF SNOW. HOWEVER...THERE IS ALSO A LOW CONFIDENCE
THAT MODERATE ACCUMULATIONS OF SNOW ARE POSSIBLE...MAINLY NEAR THE
SOUTHWEST COAST OF MAINE OR THE SEACOAST OF NEW HAMPSHIRE. THIS IS
AN AREA WHERE SNOW SHOWERS MAY BE MORE PERSISTENT.

UPSLOPE SNOW SHOWERS WILL LIKELY LEAD TO SOME ACCUMULATIONS OF
SNOW ACROSS THE NORTHWEST FACING HIGHER TERRAIN MONDAY INTO
TUESDAY. IT IS ALSO DURING THIS PERIOD THAT WIND ADVISORIES MAY BE
NEEDED WITH LOW WIND CHILL VALUES ACROSS MAINE AND NEW HAMPSHIRE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-180900-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
356 AM EST SUN JAN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A HIGH CONFIDENCE THAT GALES WILL BE NEEDED MONDAY AND
TUESDAY IN THE BAYS AND OUTER WATERS AS LOW PRESSURE PASSES WELL
OFFSHORE...WITH A LOW CHANCE FOR GUSTS TO NEAR STORM FORCE ON THE
OUTER WATERS. THERE IS LOW TO MODERATE CONFIDENCE THAT POCKETS OF
MODERATE FREEZING SPRAY WILL FORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jan 17, 9:28 AM EST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
928 AM EST SUN JAN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             1 ENE SOUTH WINDHAM     43.74N  70.40W
01/17/2016  M4.5 INCH        CUMBERLAND         ME   TRAINED SPOTTER

&&

EVENT NUMBER GYX1600396

NB
Local storm report, Jan 17, 10:07 AM EST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1007 AM EST SUN JAN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     SNOW             1 SE EAST WAKEFIELD     43.60N  70.99W
01/17/2016  M4.2 INCH        CARROLL            NH   COCORAHS

            24 HOUR SNOWFALL.

0610 AM     SNOW             2 SSW FREEPORT          43.83N  70.12W
01/17/2016  M3.7 INCH        CUMBERLAND         ME   COCORAHS

            24 HOUR SNOWFALL.

0630 AM     SNOW             3 NW UNION              44.24N  69.32W
01/17/2016  M5.0 INCH        KNOX               ME   COCORAHS

            24 HOUR SNOWFALL.

0640 AM     SNOW             1 NE FRANCONIA          44.24N  71.74W
01/17/2016  M1.9 INCH        GRAFTON            NH   COCORAHS

            24 HOUR SNOWFALL.

0643 AM     SNOW             6 SSW CUMBERLAND CENTER 43.72N  70.30W
01/17/2016  M5.0 INCH        CUMBERLAND         ME   COCORAHS

            24 HOUR SNOWFALL.

0645 AM     SNOW             9 W WINTHROP            44.30N  70.16W
01/17/2016  M4.4 INCH        ANDROSCOGGIN       ME   COCORAHS

            24 HOUR SNOWFALL.

0656 AM     SNOW             P.O. BOX AT BETHEL      44.32N  70.75W
01/17/2016  M6.5 INCH        OXFORD             ME   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0700 AM     SNOW             NNW TAMWORTH            43.86N  71.27W
01/17/2016  M1.6 INCH        CARROLL            NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             NNW WEST FALMOUTH       43.75N  70.30W
01/17/2016  M4.4 INCH        CUMBERLAND         ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             4 ESE SOLON             44.95N  69.78W
01/17/2016  M2.5 INCH        SOMERSET           ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 SW WOLFEBORO          43.58N  71.22W
01/17/2016  M2.0 INCH        CARROLL            NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             3 SE NEW GLOUCESTER     43.92N  70.26W
01/17/2016  M4.4 INCH        CUMBERLAND         ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 NW NEW SHARON         44.67N  70.03W
01/17/2016  M3.0 INCH        FRANKLIN           ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             5 NNW GORHAM            43.74N  70.49W
01/17/2016  M4.7 INCH        CUMBERLAND         ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             ESE WASHINGTON          44.27N  69.36W
01/17/2016  M4.3 INCH        KNOX               ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             3 N WINTERPORT          44.69N  68.85W
01/17/2016  M4.2 INCH        WALDO              ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             5 E CENTER SANDWICH     43.81N  71.34W
01/17/2016  M1.5 INCH        CARROLL            NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 SSE WINSLOW           44.54N  69.60W
01/17/2016  M3.5 INCH        KENNEBEC           ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 SE MADISON            43.88N  71.13W
01/17/2016  M1.8 INCH        CARROLL            NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 WNW BETHEL            44.42N  70.83W
01/17/2016  M3.7 INCH        OXFORD             ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 SSW NORTH CONWAY      44.04N  71.14W
01/17/2016  M1.9 INCH        CARROLL            NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 SW NEWCASTLE          44.03N  69.57W
01/17/2016  M5.8 INCH        LINCOLN            ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 NE WELLS              43.35N  70.56W
01/17/2016  M3.0 INCH        YORK               ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 WSW NORTHWOOD         43.19N  71.19W
01/17/2016  M1.8 INCH        ROCKINGHAM         NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 NW BOW                43.15N  71.56W
01/17/2016  M2.0 INCH        MERRIMACK          NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 NNE UNION             44.24N  69.27W
01/17/2016  M5.0 INCH        KNOX               ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             4 SW WELLS              43.30N  70.64W
01/17/2016  M3.5 INCH        YORK               ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             3 NE SOUTH ELIOT        43.16N  70.75W
01/17/2016  M3.0 INCH        YORK               ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 SW BELMONT            43.44N  71.51W
01/17/2016  M1.4 INCH        BELKNAP            NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 NNE BIDDEFORD         43.49N  70.43W
01/17/2016  M4.0 INCH        YORK               ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             3 SSE SOUTH SUTTON      43.28N  71.93W
01/17/2016  M1.8 INCH        MERRIMACK          NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             HARMONY                 44.93N  69.57W
01/17/2016  M4.0 INCH        SOMERSET           ME   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0700 AM     SNOW             3 ENE HOLLIS            42.76N  71.54W
01/17/2016  M1.0 INCH        HILLSBOROUGH       NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 NE RANDOLPH           44.39N  71.27W
01/17/2016  M3.9 INCH        COOS               NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             6 NE PITTSBURG          45.11N  71.30W
01/17/2016  M3.0 INCH        COOS               NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 ESE STRATHAM          43.01N  70.88W
01/17/2016  M2.1 INCH        ROCKINGHAM         NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 NW NEWBURY            43.34N  72.06W
01/17/2016  M1.2 INCH        MERRIMACK          NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             SSE BRISTOL             43.59N  71.74W
01/17/2016  M1.3 INCH        GRAFTON            NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             5 NNW GREENE            44.25N  70.18W
01/17/2016  M4.0 INCH        ANDROSCOGGIN       ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             4 NE PARSONSFIELD       43.77N  70.87W
01/17/2016  M3.5 INCH        YORK               ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 NE NORTH WATERBORO    43.63N  70.71W
01/17/2016  M3.5 INCH        YORK               ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             3 W UNION               44.21N  69.34W
01/17/2016  M6.5 INCH        KNOX               ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             5 N YORK                43.24N  70.63W
01/17/2016  M3.8 INCH        YORK               ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             3 SSE BELMONT           44.38N  69.14W
01/17/2016  M5.5 INCH        WALDO              ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 SE BOSCAWEN           43.29N  71.60W
01/17/2016  M1.4 INCH        MERRIMACK          NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             ANDOVER 2               44.65N  70.79W
01/17/2016  M5.0 INCH        OXFORD             ME   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 WNW KENNEBUNK         43.39N  70.58W
01/17/2016  M4.0 INCH        YORK               ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             5 NW HOLLIS CENTER      43.65N  70.68W
01/17/2016  M4.5 INCH        YORK               ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             6 WNW PORTLAND          43.70N  70.31W
01/17/2016  M3.6 INCH        CUMBERLAND         ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             4 NW PALMYRA            44.87N  69.42W
01/17/2016  M2.4 INCH        SOMERSET           ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             3 NE NAPLES             43.99N  70.57W
01/17/2016  M4.0 INCH        CUMBERLAND         ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 SSW ROUND POND        43.94N  69.46W
01/17/2016  M4.5 INCH        LINCOLN            ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 NNW PITTSFIELD        44.79N  69.40W
01/17/2016  M2.2 INCH        SOMERSET           ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             3 NNW BRIDGTON          44.07N  70.75W
01/17/2016  M3.6 INCH        CUMBERLAND         ME   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0715 AM     SNOW             1 E DOVER               43.19N  70.87W
01/17/2016  M2.0 INCH        STRAFFORD          NH   COCORAHS

            24 HOUR SNOWFALL.

0720 AM     SNOW             4 NE PARSONSFIELD       43.77N  70.87W
01/17/2016  M3.5 INCH        YORK               ME   COCORAHS

            24 HOUR SNOWFALL.

0739 AM     SNOW             3 NE MONROE             44.29N  72.01W
01/17/2016  M1.0 INCH        GRAFTON            NH   COCORAHS

            24 HOUR SNOWFALL.

0740 AM     SNOW             5 S PHIPPSBURG          43.75N  69.80W
01/17/2016  M4.5 INCH        SAGADAHOC          ME   COCORAHS

            24 HOUR SNOWFALL.

0745 AM     SNOW             2 SSE CONCORD           43.21N  71.55W
01/17/2016  M1.0 INCH        MERRIMACK          NH   COCORAHS

            24 HOUR SNOWFALL.

0745 AM     SNOW             3 SSW MEREDITH          43.62N  71.54W
01/17/2016  M1.2 INCH        BELKNAP            NH   COCORAHS

            24 HOUR SNOWFALL.

0745 AM     SNOW             4 NNE AMHERST           42.91N  71.61W
01/17/2016  M1.4 INCH        HILLSBOROUGH       NH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             1 ENE GREENVILLE        42.78N  71.78W
01/17/2016  M1.2 INCH        HILLSBOROUGH       NH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             3 SW ROCKPORT           44.15N  69.11W
01/17/2016  M5.0 INCH        KNOX               ME   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             2 SSW WESTPORT ISLAND   43.89N  69.71W
01/17/2016  M7.0 INCH        LINCOLN            ME   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             SSW PITTSFIELD          43.30N  71.33W
01/17/2016  M2.0 INCH        MERRIMACK          NH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             FARMINGTON              44.69N  70.16W
01/17/2016  M2.8 INCH        FRANKLIN           ME   COOP

            24 HOUR SNOWFALL.

0800 AM     SNOW             8 E LACONIA             43.55N  71.32W
01/17/2016  M1.2 INCH        BELKNAP            NH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             2 ESE DANBURY           43.52N  71.82W
01/17/2016  M1.2 INCH        MERRIMACK          NH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             3 N STRAFFORD           43.31N  71.14W
01/17/2016  M1.0 INCH        STRAFFORD          NH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             2 ENE GRAY              43.89N  70.29W
01/17/2016  M5.7 INCH        CUMBERLAND         ME   COCORAHS

            24 HOUR SNOWFALL.

0900 AM     SNOW             3 NNW SIDNEY            44.45N  69.74W
01/17/2016  M3.0 INCH        KENNEBEC           ME   COCORAHS

            24 HOUR SNOWFALL.

0900 AM     SNOW             2 ESE SEBAGO            43.88N  70.63W
01/17/2016  M3.0 INCH        CUMBERLAND         ME   COCORAHS

            24 HOUR SNOWFALL.

&&

EVENT NUMBER GYX1600397
EVENT NUMBER GYX1600398
EVENT NUMBER GYX1600399
EVENT NUMBER GYX1600400
EVENT NUMBER GYX1600401
EVENT NUMBER GYX1600402
EVENT NUMBER GYX1600403
EVENT NUMBER GYX1600404
EVENT NUMBER GYX1600405
EVENT NUMBER GYX1600406
EVENT NUMBER GYX1600407
EVENT NUMBER GYX1600408
EVENT NUMBER GYX1600409
EVENT NUMBER GYX1600410
EVENT NUMBER GYX1600411
EVENT NUMBER GYX1600412
EVENT NUMBER GYX1600413
EVENT NUMBER GYX1600414
EVENT NUMBER GYX1600415
EVENT NUMBER GYX1600416
EVENT NUMBER GYX1600417
EVENT NUMBER GYX1600418
EVENT NUMBER GYX1600419
EVENT NUMBER GYX1600420
EVENT NUMBER GYX1600421
EVENT NUMBER GYX1600422
EVENT NUMBER GYX1600423
EVENT NUMBER GYX1600424
EVENT NUMBER GYX1600425
EVENT NUMBER GYX1600426
EVENT NUMBER GYX1600427
EVENT NUMBER GYX1600428
EVENT NUMBER GYX1600429
EVENT NUMBER GYX1600430
EVENT NUMBER GYX1600431
EVENT NUMBER GYX1600432
EVENT NUMBER GYX1600433
EVENT NUMBER GYX1600434
EVENT NUMBER GYX1600435
EVENT NUMBER GYX1600436
EVENT NUMBER GYX1600437
EVENT NUMBER GYX1600438
EVENT NUMBER GYX1600439
EVENT NUMBER GYX1600440
EVENT NUMBER GYX1600441
EVENT NUMBER GYX1600442
EVENT NUMBER GYX1600443
EVENT NUMBER GYX1600444
EVENT NUMBER GYX1600445
EVENT NUMBER GYX1600446
EVENT NUMBER GYX1600447
EVENT NUMBER GYX1600448
EVENT NUMBER GYX1600449
EVENT NUMBER GYX1600450
EVENT NUMBER GYX1600451
EVENT NUMBER GYX1600452
EVENT NUMBER GYX1600453
EVENT NUMBER GYX1600454
EVENT NUMBER GYX1600455
EVENT NUMBER GYX1600456
EVENT NUMBER GYX1600457
EVENT NUMBER GYX1600458
EVENT NUMBER GYX1600459
EVENT NUMBER GYX1600460
EVENT NUMBER GYX1600461
EVENT NUMBER GYX1600462
EVENT NUMBER GYX1600463
EVENT NUMBER GYX1600464
EVENT NUMBER GYX1600465
EVENT NUMBER GYX1600466
EVENT NUMBER GYX1600467
EVENT NUMBER GYX1600468

NB

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 3:24 AM ESTSmall Craft Advisory for Hazardous SeasGYX9 hr
Jan 17, 3:03 PM ESTGale WarningGYX69 hr
Jan 17, 3:01 PM ESTWinter Weather AdvisoryGYXHillsborough, Rockingham, Strafford19 hr

Nearby

Small Craft Advisories in Maine, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.